# SDR AWXA0001074

- Difficulty date: December 15, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-300
- Aircraft serial: 23748
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 693597215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLES 2 EA. UNDER PIE PANEL 8405 HAVE CORROSION ON UPPER SURFACES, ANGLES SUPPORT 2 EA PLUMBING LINES. REMOVED CORROSION PAIR THICKNESS .140 MATERIAL LOSS .050 FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02; INSTALLED FABED SUPPORT ANGLES UNDER PIE PANEL 8405; INSTALLED LINES IAW B737 MM 20-15-00 AND B737 MM 20-10-51; PERFORMED LEAK CHECK OF LINES IAW B737 MM 29-15-00 - NO LEAKS FOUND
